# SDR HEEA0012157

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 071121525
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL DISPLAY STAYS DIM. PERFORMED PRELIMINARY INSPECTION AND REPLACED V101 PHOTOCELL AND PHOTOCELL LENS,  REPAIRED, TESTED, CHECKED 28V LIGHTING.  BENCH CHECK GOOD.
